×

Metric subregularity for subsmooth generalized constraint equations in Banach spaces. (English) Zbl 1268.49004

Let \(X\) and \(Y\) be Banach spaces, and let \(F:X \rightrightarrows Y\) be a closed multifunction. Next, let \(b\in Y\) be a given point , and \(A\subset X\) be a closed set. In the paper, the following constraint equation \[ b\in F(x) \eqno (1) \] on the set \(A\), is considred.
The equation (1) is called metrically subregular at \(a\in S=\{x\in A:b\in F(x)\}\) if there exist \(\tau,\delta \in (0,\infty)\) such that \[ d(x,S)\leq \tau d(b,F(x))+d(x,A) \; \forall x\in B(a,\delta), \] where \(B(a,\delta)\) denotes the open ball of center \(a\) and radius \(\delta.\)
The equation (1) is called strongly subregular at \(a\in S\) if there exist \(\tau,\delta \in (0,\infty)\) such that \[ \|x-a\|\leq \tau d(b,F(x))+d(x,A) \; \forall x\in B(a,\delta). \] In this paper, necessary and sufficient conditions are obtained for subsmooth constraint equations to be metrically and strongly metrically subregular.

MSC:

49J27 Existence theories for problems in abstract spaces
49J52 Nonsmooth analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Li and I. Singer, “Global error bounds for convex multifunctions and applications,” Mathematics of Operations Research, vol. 23, no. 2, pp. 443-462, 1998. · Zbl 0977.90054
[2] X. Y. Zheng and K. F. Ng, “Perturbation analysis of error bounds for systems of conic linear inequalities in Banach spaces,” SIAM Journal on Optimization, vol. 15, no. 4, pp. 1026-1041, 2005. · Zbl 1114.90134
[3] W. Li, “Abadie’s constraint qualification, metric regularity, and error bounds for differentiable convex inequalities,” SIAM Journal on Optimization, vol. 7, no. 4, pp. 966-978, 1997. · Zbl 0891.90132
[4] B. S. Mordukhovich and Y. Shao, “Nonconvex differential calculus for infinite-dimensional multifunctions,” Set-Valued Analysis, vol. 4, no. 3, pp. 205-236, 1996. · Zbl 0866.49024
[5] X. Y. Zheng and K. F. Ng, “Metric subregularity and constraint qualifications for convex generalized equations in Banach spaces,” SIAM Journal on Optimization, vol. 18, no. 2, pp. 437-460, 2007. · Zbl 1190.90230
[6] X. Y. Zheng and K. F. Ng, “Calmness for L-subsmooth multifunctions in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 4, pp. 1648-1673, 2008. · Zbl 1188.49019
[7] D. Klatte and B. Kummer, Nonsmooth Equations in Optimization, vol. 60, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. · Zbl 1173.49300
[8] B. S. Mordukhovich, “Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions,” Transactions of the American Mathematical Society, vol. 340, no. 1, pp. 1-35, 1993. · Zbl 0791.49018
[9] B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. I, II, Springer, Berlin, Germany, 2006.
[10] R. Henrion, A. Jourani, and J. Outrata, “On the calmness of a class of multifunctions,” SIAM Journal on Optimization, vol. 13, no. 2, pp. 603-618, 2002. · Zbl 1028.49018
[11] X. Y. Zheng and K. F. Ng, “Metric regularity and constraint qualifications for convex inequalities on Banach spaces,” SIAM Journal on Optimization, vol. 14, no. 3, pp. 757-772, 2003. · Zbl 1079.90103
[12] X. Y. Zheng and K. F. Ng, “Linear regularity for a collection of subsmooth sets in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 1, pp. 62-76, 2008. · Zbl 1190.90231
[13] F. H. Clarke, R. J. Stern, and P. R. Wolenski, “Proximal smoothness and the lower-C2 property,” Journal of Convex Analysis, vol. 2, no. 1-2, pp. 117-144, 1995. · Zbl 0881.49008
[14] R. A. Poliquin, R. T. Rockafellar, and L. Thibault, “Local differentiability of distance functions,” Transactions of the American Mathematical Society, vol. 352, no. 11, pp. 5231-5249, 2000. · Zbl 0960.49018
[15] D. Aussel, A. Daniilidis, and L. Thibault, “Subsmooth sets: functional characterizations and related concepts,” Transactions of the American Mathematical Society, vol. 357, no. 4, pp. 1275-1301, 2005. · Zbl 1094.49016
[16] F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. · Zbl 0582.49001
[17] R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1989. · Zbl 0658.46035
[18] R. T. Rockafellar and R. J.-B. Wets, Variational Analysis, vol. 317, Springer, Berlin, Germany, 1998. · Zbl 0888.49001
[19] B. S. Mordukhovich and Y. H. Shao, “Nonsmooth sequential analysis in Asplund spaces,” Transactions of the American Mathematical Society, vol. 348, no. 4, pp. 1235-1280, 1996. · Zbl 0881.49009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.